Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 2, NWS Lubbock, TX

May 28, 2015Childress County, Texas

NWS Lubbock, TX issued this river flood warning at May 28, 2015, 4:38 AM CDT for Childress County, Texas. It took effect at May 28, 2015, 7:00 PM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 4:38 AM CDT (09:38 UTC)
In effect from
May 28, 2015, 7:00 PM CDT
Expired
May 29, 2015, 8:30 PM CDT
In force
26 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
Minor

County Childress County, TX

The radar

The Altus AFB radar (KFDR), 117 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Prairie Dog Town Fork of the Red River at Childress 10N (CHLT2).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07299540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS84 KLUB 280938
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 AM CDT THU MAY 28 2015


Additional rainfall in the form of thunderstorms will be likely this afternoon and evening...therefore possibly altering the below forecast.

For graphical hydrological information...please go to our local 
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes 
AHPS under current conditions.

A followup product will be issued later today or tonight.


&&

TXC075-282138-
/O.NEW.KLUB.FL.W.0002.150529T0000Z-150530T0130Z/
/CHLT2.1.ER.150529T0000Z.150529T0600Z.150529T1930Z.NO/
438 AM CDT THU MAY 28 2015

* At  3:45 AM Thursday the stage was 8.3 feet.
* Flood stage is 10.0 feet.
* Forecast...Rise near flood stage by this evening and continue to 
  rise to near 10.0 feet after midnight tonight. The river is then expected to fall 
  by early afternoon tomorrow.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are 
  threatened by rising water.

&&
Below are the latest River Stages and Crest Forecasts:
                     FLOOD  ---OBSERVED---   ---FORECAST-(FEET)-----
                     STAGE      STAGE   Fri  Sat  Sun
LOCATION            (feet)     (feet)   7AM  7AM   7AM  

Prairie Dog Town Fork Red River
 Childress 10N        10         8.3    9.9  8.9   8.4


LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
     3454 10020 3452 10039        



$$
5 follow-up statements
440 
WGUS44 KLUB 281232
FLWLUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
732 AM CDT THU MAY 28 2015

  Prairie Dog Town Fork Red River near Childress 10N affecting 
  Childress County

The Prairie Dog Town Fork of the Red River at Childress 10N is
expected to rise to flood stage late this afternoon and continue
above flood stage through Friday.  The river is already above Flood
Stage at the gauging station near Wayside further upstream.  Runoff
from severe thunderstorms last night up and down the Red River
valley was causing this flooding.  


TXC075-290032-
/O.CON.KLUB.FL.W.0002.150529T0000Z-150530T0130Z/
/CHLT2.1.ER.150529T0000Z.150529T0600Z.150529T1930Z.NO/
732 AM CDT THU MAY 28 2015

The Flood Warning continues for 
 The Prairie Dog Town Fork Red River near Childress 10N.
* from this evening to Friday evening...or until the warning is 
  cancelled.
* At  6:45 AM Thursday the stage was 8.5 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.2 feet by after midnight tomorrow.the river will 
  fall below flood stage by tomorrow early afternoon.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are 
  threatened by rising water.

&&

LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
     3454 10020 3452 10039        

$$
527 
WGUS84 KLUB 281336
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
836 AM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in Texas...
 
  Prairie Dog Town Fork Red River near Childress 10N affecting 
  Childress County 

The Prairie Dog Town Fork of the Red River at Childress 10N is
expected to rise above flood stage this evening.  The flooding is
being caused by runoff from severe thunderstorms further upstream
in Hall County last night and even heavier rain from Palo Duro
Canyon State Park to near Wayside.   The river near Wayside was
was already above Flood Stage and the river near Brice in Hall County
was up over 3 feet with minor flooding already occurring.   The river
at Childress 10N is just starting to rise this morning.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Scattered to numerous showers and thunderstorms are forecast today
through Friday night. Additional rainfall may change forecast river
forecast levels.

For graphical hydrological information, please go to our local 
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes 
AHPS under current conditions.

A followup product will be issued later today or tonight.


&&

TXC075-290136-
/O.EXT.KLUB.FL.W.0002.150529T0400Z-150530T0300Z/
/CHLT2.1.ER.150529T0400Z.150529T0600Z.150529T2100Z.NO/
836 AM CDT THU MAY 28 2015

...Flood warning extended until Friday evening...The flood warning 
continues for
  The Prairie Dog Town Fork Red River near Childress 10N.
* from this evening to Friday evening...Or until the warning is 
  cancelled.
* At  7:45 AM Thursday the stage was 8.4 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 10.1 feet by after midnight tomorrow.the river will fall 
  below flood stage by tomorrow afternoon.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are 
  threatened by rising water.

&&
Below are the latest River Stages and Crest Forecasts:
                     FLOOD  ---OBSERVED---   ---FORECAST-(FEET)-----
                     STAGE      STAGE   Fri  Sat  Sun
LOCATION            (feet)     (feet)   7AM  7AM   7AM  

Prairie Dog Town Fork Red River
 Childress 10N        10        8.4    10.1   9.2   8.1


LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
     3454 10020 3452 10039        



$$
881 
WGUS84 KLUB 282043
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
343 PM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in Texas...
 
  Prairie Dog Town Fork Red River near Childress 10N affecting 
  Childress County 

The Prairie Dog Town Fork of the Red River at Childress 10N is
expected to rise to flood stage late this afternoon and continue
above flood stage until sometime Friday The river was already above 
Flood Stage at the gauging station near Wayside upstream.  Runoff
from severe thunderstorms last night up and down the Red River
valley was causing this flooding.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional rainfall is possible in the next 48 hours...especially 
Friday.  Additional rainfall may impact the forecast stages.

For graphical hydrological information, please go to our local 
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes 
AHPS under current conditions.

A followup product will be issued later today or tonight.


&&

TXC075-290843-
/O.EXT.KLUB.FL.W.0002.150529T0000Z-150530T0600Z/
/CHLT2.1.ER.150529T0000Z.150529T1200Z.150530T0000Z.NO/
343 PM CDT THU MAY 28 2015

...Flood warning extended until late Friday night...The flood warning
continues for
  The Prairie Dog Town Fork Red River near Childress 10N.
* from this evening to late Friday night...Or until the warning is 
  cancelled.
* At  2:45 PM Thursday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.3 feet by tomorrow morning.the river will fall 
  below flood stage by tomorrow evening.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are 
  threatened by rising water.

&&
Below are the latest River Stages and Crest Forecasts:
                     FLOOD  ---OBSERVED---   ---FORECAST-(FEET)-----
                     STAGE      STAGE   Fri  Sat  Sun
LOCATION            (feet)     (feet)   7AM  7AM   7AM  

Prairie Dog Town Fork Red River
 Childress 10N        10        9.6    10.3   9.4   8.2


LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
     3454 10020 3452 10039        



$$
779 
WGUS84 KLUB 290145
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
845 PM CDT THU MAY 28 2015

...The flood warning continues for the following river in Texas...
 
  Prairie Dog Town Fork Red River near Childress 10N affecting 
  Childress County 

The Prairie Dog Town Fork of the Red River at Childress 10N has
risen to 10.20 feet at 7:45 pm, just above the flood stage of 
10 feet. The river is forecast to crest at 10.3 feet late tonight
or early Friday morning before falling back below flood stage during
the day Friday. Runoff from severe thunderstorms Thursday night up 
and down the Red River valley was causing this flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For graphical hydrological information, please go to our local 
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes 
AHPS under current conditions.

A followup product will be issued later tonight or Friday.


&&

TXC075-291345-
/O.EXT.KLUB.FL.W.0002.000000T0000Z-150529T2230Z/
/CHLT2.1.ER.150528T2210Z.150529T0600Z.150529T1630Z.NO/
845 PM CDT THU MAY 28 2015

The flood warning continues for
  The Prairie Dog Town Fork Red River near Childress 10N.
* until Friday afternoon...Or until the warning is cancelled.
* At  7:45 PM Thursday the stage was 10.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 10.3 feet by 
  around midnight. The river will fall below flood stage by
  late morning Friday.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are 
  threatened by rising water.

&&
Below are the latest River Stages and Crest Forecasts:
                     FLOOD  ---OBSERVED---   ---FORECAST-(FEET)-----
                     STAGE      STAGE   Fri  Sat  Sun
LOCATION            (feet)     (feet)   7AM  7AM   7AM  

Prairie Dog Town Fork Red River
 Childress 10N        10       10.2     10.3  8.7   8.1


LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
     3454 10020 3452 10039        



$$
414 
WGUS84 KLUB 290800
FLSLUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
300 AM CDT FRI MAY 29 2015

...The flood warning is cancelled for the following rivers in 
Texas...
 
  Prairie Dog Town Fork Red River near Childress 10N affecting 
  Childress County


For graphical hydrological information, please go to our local 
webpage located at www.weather.gov/lubbock. Select Rivers and Lakes 
AHPS under current conditions.


&&

TXC075-290830-
/O.CAN.KLUB.FL.W.0002.000000T0000Z-150529T2230Z/
/CHLT2.1.ER.150528T2210Z.150529T0015Z.150529T0350Z.NO/
300 AM CDT FRI MAY 29 2015

The flood warning is cancelled for
  The Prairie Dog Town Fork Red River near Childress 10N.
* At  1:45 AM Friday the stage was 9.9 feet.
* Fell below flood stage at 10:50 PM Thursday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.3 feet by tomorrow 
  morning.
* Impact...At 10.0 feet...Cattle grazing in the flood plain are 
  threatened by rising water.

&&
Below are the latest River Stages and Crest Forecasts:
                     FLOOD  ---OBSERVED---   ---FORECAST-(FEET)-----
                     STAGE      STAGE   Sat  Sun  Mon
LOCATION            (feet)     (feet)   7AM  7AM   7AM  

Prairie Dog Town Fork Red River
 Childress 10N        10        9.9     8.3   8.0   7.9


LAT...LON 3458 10041 3459 10020 3460 10001 3455 10001
     3454 10020 3452 10039        



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 12:03 AM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, May 28, 12:03 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1203 AM CDT THU MAY 28 2015

.AVIATION...
STORMS CONTINUE TO AFFECT KPVW...BUT MAY MOVE OUT IN THE NEXT
COUPLE OF HOURS. THIS ACTIVITY HAS STAYED NORTH OF KLBB...BUT
COULD THREATEN KCDS THROUGH THE EARLY MORNING HOURS. THERE ARE
SOME INDICATIONS ADDITIONAL CONVECTION COULD REDEVELOP THROUGH
THURSDAY MORNING...BUT THIS IS LESS CERTAIN AND HAS BEEN OMITTED
FROM THE TAFS FOR NOW. INSTEAD...THERE REMAINS A BETTER SHOT OF
MVFR CIGS OR LOWER AT THE TERMINALS BY 09-12Z. ANY LOWER CIGS
SHOULD SCATTER/LIFT BY MID- TO LATE MORNING. THUNDER CHANCES WILL
CONTINUE RIGHT ON INTO THURSDAY AFTERNOON AND EVENING...THOUGH
TIMING/LOCATION UNCERTAINTIES PRECLUDE INCLUSION IN THE TAFS ATTM.

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT WED MAY 27 2015/

SHORT TERM...
2 PM SURFACE ANALYSIS SHOWS A SURFACE TROUGH-DRYLINE FROM THE
WESTERN TX PANHANDLE SW INTO ERN NEW MEXICO. A DIFFUSE OUTFLOW
BOUNDARY/GRAVITY WAVE IS MOVING WWD ACROSS THE SE TX PANHANDLE AND
ROLLING PLAINS...THERE IS A SLIGHTLY MORE EASTERLY COMPONENT TO THE
WINDS TO THE EAST OF THIS BOUNDARY. A THETA-E RIDGE RUNS NORTH TO
SOUTH FROM THE ERN TX PANHANDLE TO THE CONCHO VALLEY. MLCAPES WITHIN
THIS RIDGE ARE ESTIMATED TO BE IN THE 3000-4000 J/KG RANGE.
HOWEVER...UPPER-AIR ANALYSIS SHOWS WEAK MID-LVL RIDGING OVER WEST
TEXAS...DOWNSTREAM OF ANOTHER SHARP SHORTWAVE TROUGH CENTERED OVER
SRN AZ AND MOVING EASTWARD. DESPITE GUIDANCE INDICATIONS THAT CINH
HAS BEEN ELIMINATED...WEAK SUBSIDENCE WILL LIKELY CONTINUE ACROSS
THE AREA THROUGH EARLY EVENING...AND THIS MAY KEEP T-STORM ACTIVITY
ISOLATED. EVEN SO...ANY STORMS THAT DEVELOP WILL BE IN AN
ENVIRONMENT FAVORABLE FOR RAPID INTENSIFICATION AND SEVERE WEATHER.
AN ISOLATED TORNADO THREAT WILL LIKELY BE CONFINED TO THE FAR SE TX
PANHANDLE. TONIGHT...LARGE-SCALE ASCENT WILL BE ON THE INCREASE AS A
LEAD WAVE FROM THE UPPER TROUGH APPROACHES. THIS WILL SUPPORT
ONGOING T-STORM CHANCES OVERNIGHT...ALTHOUGH THE COVERAGE AND
FAVORED MODE OF CONVECTION REMAINS UNCLEAR AT THIS TIME...WITH WIDE
VARIANCE SHOWN IN MODEL GUIDANCE. THERE MAY VERY WELL BE ONE OR TWO
STORM COMPLEXES MOVING ACROSS WESTERN TEXAS. AND A HEAVY RAIN THREAT
MAY ACCOMPANY THESE COMPLEXES IF THEY DEVELOP. UNFORTUNATELY...THIS
UNCERTAINTY CARRIES ON INTO THE FORECAST FOR THURSDAY...WHICH WILL
BE DEPEND GREATLY ON THE AMOUNT OF ONGOING CONVECTIVE ACTIVITY
THURSDAY MORNING. WITH UPPER-TROUGHING STILL PRESENT AND S-SE LOW
LEVEL FLOW MAINTAINING A RICH MOISTURE INFLUX...WE WOULD EXPECT
DIURNAL HEATING TO BRING ANOTHER SOLID CHANCE OF AFTERNOON AND
EVENING STORMS. HOWEVER...CONVECTIVE DEBRIS AND OUTFLOW ARE LIKELY
TO COMPLICATE THE FORECAST. GUIDANCE TEMPS DO SHOW SLIGHTLY COOLER
TEMPS...MAINLY UPPER 70S AND LOWER 80S...REFLECTING GREATER CLOUD
COVER. FOR NOW WE WILL MAINTAIN A HIGH CHANCE POP MENTION AREA-WIDE.

LONG TERM...
FORECAST CHANGES IN THE LONG TERM WERE LARGELY COSMETIC AS THE
PATTERN IS STILL ON TRACK TO TRANSITION FROM AN UNSETTLED CYCLONIC
FLOW REGIME TOWARD INCREASINGLY ANTICYCLONIC FLOW BY LATE
SUNDAY THROUGH EARLY NEXT WEEK.

THURSDAY NIGHT THROUGH FRIDAY MORNING WILL FEATURE A DEPARTING S/W
TROUGH IN SW FLOW ALONG WITH A STEADY DECREASE OF POPS FROM W-E.
IGNORING THE RATHER NOISY NAM-WRF AND ITS SUBSEQUENT COLD POOL
MESOHIGHS LATE THURSDAY...REMAINING MODELS ARE CONSISTENT IN
PROGGING GOOD CONVECTIVE CHANCES MAINLY IN OUR EASTERN ZONES
AHEAD OF THE TROUGH...SO LIKELY POPS WERE LEFT INTACT THERE.

FRIDAY AFTERNOON SHOULD SEE A TEMPORARY LULL IN PRECIP CHANCES IN
BETWEEN THE DEPARTED TROUGH AND ANOTHER WAVE UPSTREAM IN COLORADO.
MID-LEVEL WIND FIELDS INDICATE ANTICYCLONIC FLOW DURING THE DAY
WHICH MAY VERY WELL SUPPRESS THE DRYLINE FROM CONVECTING...BUT
SUFFICIENT INSTABILITY AND WEAK CAPPING COULD EASILY TIP THE SCALES
IN FAVOR OF SOME STORMS. BY FAR...A BETTER COVERAGE OF STORMS SEEMS
LIKELY FRI NIGHT AS THE AFOREMENTIONED TROUGH APPROACHES COMPLETE
WITH A CANADIAN FRONT. VEERING OF UPPER WINDS TO A NWLY COMPONENT
SHOULD PROVE FAVORABLE FOR STEERING CONVECTION TOWARD OUR CWA AND
DIRECTLY INTO A THETA-E RIDGE. WITH THE DRYLINE LIKELY BACKING TO
THE NM STATE LINE OR EVEN FARTHER...POPS WERE BOOSTED AREA WIDE ON
THE CAPROCK. POSITION OF THE THETA-E MAX...PWATS AOA 1.5 INCHES AND
SLOW STORM MOTIONS OF 15 KNOTS OR LESS ALL POINT TO A HEAVY RAIN AND
POTENTIAL FLOOD THREAT. INSERTED LOCALLY +RA IN GRIDS FOR THE TIME
BEING.

COLD FRONT IS EXPECTED TO CLEAR THE CWA BEFORE NOON SAT FOLLOWED BY
MUCH LOWER MIXING RATIOS. DID DRY OUT POPS MORE AGGRESSIVELY FROM N-
S THIS DAY AS SURFACE RIDGING APPEARS QUITE STOUT AND UNSUPPORTIVE
OF ADDITIONAL PRECIP. EXCEPTION TO THIS COULD UNFOLD IN THE POST-
FRONTAL UPSLOPE REGIME OF ERN NM WITH STORMS THREATENING OUR WRN
ZONES THROUGH THE EVENING...BUT WITH UPPER RIDGING NOSING INTO THE
REGION AND AN ASSOCIATED WEAKENING OF WINDS ALOFT...THE POTENTIAL
FOR THESE STORMS TO SURVIVE THEIR JOURNEY E-SE INTO OUR LOCALES DOES
NOT APPEAR VERY LIKELY. THEREAFTER...POPS REMAIN DRY AS THE UPPER
RIDGE AXIS AMPLIFIES OVER ALL OF THE SOUTHERN GREAT PLAINS. NUDGED
MAX TEMPS UP TO NEAR OR ABOVE 90 DEG BY TUE-WED AS THICKNESSES SOAR
PARTICULARLY WEST OF THE DRYLINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  78  55  81 /  40  50  40  20
TULIA         61  78  60  81 /  50  50  50  20
PLAINVIEW     62  78  62  81 /  50  50  50  20
LEVELLAND     63  79  61  85 /  40  50  40  10
LUBBOCK       64  80  63  82 /  50  50  50  20
DENVER CITY   64  80  62  86 /  40  50  40  10
BROWNFIELD    65  80  62  86 /  40  50  50  10
CHILDRESS     65  81  64  82 /  50  50  60  30
SPUR          64  81  64  82 /  50  50  50  20
ASPERMONT     67  84  65  83 /  40  50  60  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/23
Hazardous weather outlook, May 27, 11:35 AM CDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1135 AM CDT WED MAY 27 2015

TXZ021>044-281645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1135 AM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON THROUGH THIS EVENING AND MAY INCREASE IN COVERAGE
TONIGHT. THE THREAT FOR SEVERE STORMS WILL BE GREATEST EAST OF THE
INTERSTATE 27 AND US HIGHWAY 87 CORRIDOR. STORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DOWNBURST WIND GUSTS TO 70 MPH...AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN THURSDAY
AFTERNOON AND EVENING DEPENDENT ON AIRMASS RECOVERY FROM STORMS
EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY
AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED
CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL
AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH
TONIGHT.

In the hours before

Local storm report, May 27, 10:39 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1039 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            MEMPHIS                 34.73N 100.54W
05/27/2015                   HALL               TX   LAW ENFORCEMENT

            WATER UP TO DOOR ON POLICE SUV ON SIDE STREET IN
            MEMPHIS

&&

EVENT NUMBER LUB1500237

GDS
Local storm report, May 27, 11:00 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1100 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLOOD            5 S HALE CENTER         33.99N 101.84W
05/27/2015                   HALE               TX   LAW ENFORCEMENT

            BOTH LANES OF INTERSTATE 27 NORTH AND SOUTH COVERED
            WITH WATER AT EXIT 32. REPORTED BY HALE COUNTY SHERIFFS
            OFFICE.

&&

EVENT NUMBER LUB1500238

SCOBB
Local storm report, May 27, 11:07 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1107 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     5 ENE ABERNATHY         33.86N 101.76W
05/27/2015  M59 MPH          HALE               TX   MESONET

            MEASURED BY WEST TEXAS MESONET.

&&

EVENT NUMBER LUB1500240

SCOBB
Local storm report, May 28, 1:13 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
113 AM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     2 WSW TURKEY            34.38N 100.93W
05/28/2015  M81 MPH          HALL               TX   MESONET

            WEST TEXAS MESONET REPORT.

&&

EVENT NUMBER LUB1500241

RMCQUEEN
Local storm report, May 28, 4:10 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
410 AM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     FLOOD            MEMPHIS                 34.73N 100.54W
05/28/2015                   HALL               TX   STORM CHASER

            WATER OVER SEVERAL SPOTS ALONG HIGHWAY 256 BETWEEN
            MEMPHIS AND LAKEVIEW AS WELL AS 287 SOUTH OF MEMPHIS.

&&

EVENT NUMBER LUB1500242

JCG

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:24 PM CDTSevere Thunderstorm WarningLUBHale51 min
May 27, 8:13 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum45 min
May 27, 8:57 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock48 min
May 27, 8:59 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:13 PM CDTAreal Flood WarningLUBHale6 hr
May 27, 9:30 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum45 min
May 27, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:59 PM CDTSevere Thunderstorm WarningLUBChildress, Hall16 min
May 27, 10:15 PM CDTSevere Thunderstorm WarningLUBChildress, Hall30 min
May 27, 10:19 PM CDTSevere Thunderstorm WarningLUBHall26 min
May 27, 10:26 PM CDTFlash Flood WarningLUBHall3 hr
May 27, 10:28 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 11:12 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lamb48 min
May 28, 12:19 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Motley41 min
May 28, 12:48 AM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hall, Motley3 hr
May 28, 12:51 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley39 min
May 28, 1:08 AM CDTSevere Thunderstorm WarningLUBChildress, Hall52 min
May 28, 1:32 AM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall3 hr
May 28, 1:43 AM CDTSevere Thunderstorm WarningLUBChildress32 min
May 28, 9:17 AM CDTSpecial Weather StatementLUBLamb28 min
May 28, 9:45 AM CDTSpecial Weather StatementLUBHale, Lamb30 min
May 28, 9:57 AM CDTAreal Flood WarningLUBHale3 hr
May 28, 10:18 AM CDTSpecial Weather StatementLUBBailey27 min
May 28, 11:05 AM CDTSpecial Weather StatementLUBHockley25 min
May 28, 11:06 AM CDTSpecial Weather StatementLUBBriscoe, Floyd24 min
May 28, 11:28 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb32 min
May 28, 11:52 AM CDTAreal Flood AdvisoryLUBCochran, Hockley3 hr
May 28, 11:59 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb46 min
May 28, 12:32 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, Hall, Motley43 min
May 28, 12:38 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock52 min
May 28, 12:42 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock33 min
May 28, 12:48 PM CDTAreal Flood AdvisoryLUBHale, Lubbock117 min
May 28, 1:13 PM CDTAreal Flood WarningLUBHale, Lubbock3 hr
May 28, 1:17 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Hockley, Lubbock43 min
May 28, 1:34 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens41 min
May 28, 1:38 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Terry52 min
May 28, 1:40 PM CDTSevere Thunderstorm WarningLUBDickens35 min
May 28, 1:41 PM CDTFlash Flood WarningLUBLubbock3 hr
May 28, 1:47 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn13 min
May 28, 2:03 PM CDTSevere Thunderstorm WarningLUBCottle, King42 min
May 28, 2:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn41 min
May 28, 2:15 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, King45 min
May 28, 2:29 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock46 min
May 28, 2:35 PM CDTSevere Thunderstorm WarningLUBGarza, Hockley, Lubbock, Lynn, Terry40 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningLUBCrosby16 min
May 28, 2:47 PM CDTAreal Flood AdvisoryLUBCochran, Hockley118 min
May 28, 2:49 PM CDTSevere Thunderstorm WarningLUBDickens, King41 min
May 28, 2:57 PM CDTSevere Thunderstorm WarningLUBDickens, Kent33 min
May 28, 3:05 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn40 min
May 28, 3:07 PM CDTAreal Flood AdvisoryLUBCottle, Crosby, Dickens, Garza, Kent, King and 2 more3 hr
May 28, 3:20 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock40 min
May 28, 3:27 PM CDTSevere Thunderstorm WarningLUBKent14 min
May 28, 3:39 PM CDTSpecial Weather StatementLUBKing21 min
May 28, 3:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn46 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum46 min
May 28, 4:17 PM CDTAreal Flood AdvisoryLUBGarza, Kent, Stonewall118 min
May 28, 4:23 PM CDTSevere Thunderstorm WarningLUBStonewall30 min
May 28, 4:35 PM CDTSpecial Weather StatementLUBGarza25 min
May 28, 4:44 PM CDTAreal Flood AdvisoryLUBCochran, Yoakum2 hr
May 28, 5:03 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Terry, Yoakum42 min
May 28, 5:38 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Yoakum37 min
May 28, 5:50 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum40 min
May 28, 6:03 PM CDTAreal Flood AdvisoryLUBLubbock117 min
May 28, 6:31 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry29 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.